# SDR CALA2023040401020

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737-900ER
- Aircraft serial: 42747
- Aircraft time: 29,231 hours, 10,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A566043
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) AFT PASS CABIN FLOOR STRUCTURE AT STA 947 LH UN DER THE INBD AFT LAV "D" FITTING HAS CORROSION REMOVED AND REPLACED INTERCOSTAL AT STA 947 LH UNDER INBE AFT LA V D FITTING REF SRM 51-4002-0G-0 PAR 7.C. DATA WAS TRANSCRIBED F ROM PAPER DOC AERSALE WO 3874 OP 28400 MY MECH V928615 INSP AQC0 04.
